# SDR IPXA2024012989730

- Difficulty date: January 11, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 37,218 hours, 25,057 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Part number: UNKNOWN
- Part serial: NA
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT: L/H PYLON INBD STRUT AFT FAIRING HAS A SUPPORT CRACKED AT NAC STA 203.85 INSTALLED NEW CHORD IAW SRM 51-40-02.
